New approach to H-infinity filtering for discrete-time systems with polytopic uncertainties

Title
New approach to H-infinity filtering for discrete-time systems with polytopic uncertainties
Author(s)
박주현상효항탕제
Keywords
DEPENDENT LYAPUNOV FUNCTIONS; LINEAR-SYSTEMS; NONLINEAR-SYSTEMS; OUTPUT-FEEDBACK; DELAY SYSTEMS; ROBUST H-2; DESIGN
Issue Date
201508
Publisher
ELSEVIER SCIENCE BV
Citation
SIGNAL PROCESSING, v.113, pp.147 - 158
Abstract
This paper is concerned with the problem of H-infinity filtering for polytopic uncertain discrete-time systems. The parameter-dependent Lyapunov function approach and linear matrix inequality (LMI) technique are applied to solve the filtering problem. By considering auxiliary slack variables with free structure and introducing additional scalar parameters, new sufficient conditions for H-infinity filter design are presented in terms of linear matrix inequalities (LMIs), which guarantee the filtering error systems to be asymptotically stable with prescribed H-infinity performances. In contrast to the existing results for H-infinity filter design, the new proposed design method can provide less conservative results. Numerical examples are provided to demonstrate the effectiveness of the proposed method. (C) 2015 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/31440http://dx.doi.org/10.1016/j.sigpro.2015.02.002
ISSN
0165-1684
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE